# SDR CA970218003

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9D7R4D
- System (JASC): 7250 · Turbine Section
- Part: Tiebolt
- Part number: 50062201
- Condition: Fractured
- Location: Lp Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS SENT FOR REPAIR AFTER OIL WAS FOUND IN THE EXHAUST. DURING DISASSEMBLY IT WAS FOUND THAT THE 3RD STAGE TURBINE TIE BOLT HAD FRACTURED. SECONDARY DAMAGE CAUSED BY THE TIE BOLT FAILURE WAS THE HP TURBINE FRONT HUB; LP TURNBINE STAGES 3,4,5 WERE SCRAPPED. THE #3 AIRSEAL WAS REPAIRED.
